Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Feb 7, 2019, 12:19 PM EST for Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2019, 12:19 PM EST (17:19 UTC)
- Expired
- Feb 7, 2019, 4:43 PM EST
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Preble County, OH
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 3:38 PM EST | FLASH FLOOD | 5 N Richmond, IN | WATER RUSHING OVER 4000 BLOCK OF US-27. |
| Feb 7, 4:32 PM EST | FLASH FLOOD | Connersville, IN | TWO COUNTY ROADS WASHED AWAY DUE TO FLOODING. NUMEROUS ROADS CLOSED DUE TO FLOODING. |
| Feb 7, 4:36 PM EST | FLASH FLOOD | Liberty, IN | NUMEROUS ROADS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 199 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533
WGUS51 KILN 071719
FFWILN
INC041-161-177-OHC135-072315-
/O.NEW.KILN.FF.W.0001.190207T1719Z-190207T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1219 PM EST THU FEB 7 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Wayne County in east central Indiana...
Union County in east central Indiana...
Fayette County in east central Indiana...
Preble County in west central Ohio...
* Until 615 PM EST.
* At 1217 PM EST, radar indicated that thunderstorms had produced
heavy rain across the warned area. Radar estimates show that
around 1 inch of rain has fallen in the past several hours, with
additional rainfall of 1 to 2 inches possible through the
afternoon. Runoff from this excessive rainfall will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Richmond, Connersville, Eaton, Centerville, Cambridge City,
Liberty, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Dublin, West College Corner, Glenwood, Salem, Waterloo, Columbia,
Bunker Hill, Abington and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3990 8520 3992 8478 3992 8448 3957 8448
3957 8481 3952 8482 3953 8530
$$
KC1 follow-up statement
670
WGUS71 KILN 072143
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
443 PM EST THU FEB 7 2019
INC041-161-177-OHC135-072151-
/O.CAN.KILN.FF.W.0001.000000T0000Z-190207T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Union IN-Fayette IN-Preble OH-
443 PM EST THU FEB 7 2019
...THE FLASH FLOOD WARNING FOR WAYNE...UNION...FAYETTE COUNTIES IN
EAST CENTRAL INDIANA AND PREBLE COUNTIES IN WEST CENTRAL OHIO IS
CANCELLED...
The heavy rain has ended. While rapid rise flooding is no longer
expected with the heavy rain having ended, numerous streams were
very high and flooding is expected to linger across the region. A
longer term flood warning remains in effect through the evening.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3990 8520 3992 8478 3992 8448 3957 8448
3957 8481 3952 8482 3953 8530
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 10:07 AM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 7, 10:07 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1007 AM EST Thu Feb 7 2019
.SYNOPSIS...
A warm front will lift north across the region today and then
quickly be followed by a cold front this evening. This will keep
wet but unseasonably warm conditions in the area for one more
day. High pressure building in behind the cold front will bring
below normal temperatures but much drier weather for the end of
the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Fairly widespread dense fog was in place across the area this
morning. The visibilities have been gradually improving though
as the next round of rain has been moving northeast. Have
therefore just updated the SPS and tried to indicate that
conditions should be improving in the near term.
Surface low pressure is centered over Arkansas this morning with
a warm front extending northeast from it into the Ohio River
Valley. The surface low is forecast to deepen as it lifts
northeast across the western Great Lakes through late
afternoon/early evening. This will allow for the warm front to
push fairly quickly north across our area through early
afternoon with a trailing cold front then moving in from the
west through this evening. Ahead of the low, a strengthening
60+ knot 850 mb jet will pivot up across our area through this
afternoon. This will continue to pull an unseasonably warm and
moist airmass up across the region through the day. While
instability will be minimal with both surface based and mu capes
generally less than 250 J/KG, it will likely not take much to
get at least some embedded thunderstorms given the strong
forcing. This will result in a conditional severe threat
depending on the amount of instability. Low level wind fields
are fairly impressive so think we could get into a few hour
severe threat window late this afternoon into early evening,
until the cold front moves through. The main threat will be
damaging winds with a low end tornado threat, especially across
southwest portions of our fa. Also, given the saturated soil,
it will likely be possible to down some trees with sub severe
wind values.
Meanwhile, the flash flood/flood threat will remain a concern
into this evening. After yesterday's widespread moderate to
heavy rainfall, soils are saturated and the sub surface soil is
likely still frozen. This will lead to very rapid runoff with
any additional moderate to heavy rainfall. With PW values way
above normal and the possibility of embedded convective pcpn,
will have to keep a close eye on possible flooding as we
progress through the day and into the evening.
As the warm front lifts north today, temperatures will climb to
well above normal readings. Despite a relatively cool start
this morning, highs this afternoon should push well into the 60s
across much of the area with even some lower 70s possible
across the south.
&&
.SHORT TERM /FRIDAY/...
High pressure will start to build into the region during the
day. Drier air advecting in will allow for clearing skies. Good
low level mixing will result in gusty winds continuing. This
combined with highs in the 20s to lower 30s will keep cold wind
chills in place.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions will be in place at the start of the long term. Wind
gusts of 20 to 30 mph at the start of the long term will subside
through the night. With the combination of the wind and cool
temperatures, a few wind chill values Friday night will be in the
negative single digits. High pressure with cool and dry conditions
will continue Saturday and Saturday night.
Another unsettled pattern develops beginning on Sunday. Sunday
through Monday night precipitation will be a mix of rain and snow
near and south of the Ohio River and then is expected to be
primarily snow north of this area. The initial wave of
precipitation moves through Sunday into Sunday night. Precipitation
then pushes back northward on Monday into Monday night. Some
snowfall accumulations are expected during the Sunday to Monday
night time frame.
Warmer air works into the region for Tuesday with high temperatures
in the 40s and 50s. This will allow for precipitation to transition
over to all rain as another push of moisture works into the region.
A cold front will push through Tuesday night transitioning
precipitation over to snow showers. Winds will pick up with the
cold front and wind gusts over 30 mph will be possible.
Another upper level disturbance will move through Wednesday into
Wednesday night keeping the chance for snow showers in the forecast.
Models differ on the strength and placement of this disturbance and
therefore kept precipitation mention during the Wednesday into
Wednesday night time frame in the slight chance to chance
categories. High pressure will shift just south of the region on
Thursday with a return to dry conditions expected.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
LIFR ceilings at most locations will slowly lift but not get to
IFR until after 18Z. Variable visibilities are expected to
improve a bit faster as showers spread across the region during
the early part of the TAF period. Expect showers to move north
of the Cincinnati terminals for a while which would allow
ceilings to lift to MVFR. winds will be veering to south over
time with some increase in speed and perhaps even a few gusts.
A line of showers and embedded thunderstorms ahead of a cold
front will sweep across the region between 21Z and 02Z. Very
heavy rain will result in IFR visibilities, likely more often
than not. Some showers may linger for an hour or two after the
front passes, but the big change will be in wind as they veer to
the west and strengthen considerably with gusts at or above 30
kt. Ceilings will become MVFR area wide. Winds will be slow to
diminish through the end of the period.
OUTLOOK...MVFR ceilings will likely continue into Friday
morning. MVFR ceilings and visibilities possible Sunday into
Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Friday morning for KYZ089>100.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...JGL
SHORT TERM...
LONG TERM...Novak
AVIATION...Hazardous weather outlook, Feb 7, 5:08 AM EST, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 508 AM EST Thu Feb 7 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-081015- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 508 AM EST Thu Feb 7 2019 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Patchy dense fog will dissipate this morning as rain spreads in. A few strong to severe thunderstorms are possible this afternoon into early this evening. Damaging wind gusts, either from straight line winds or brief tornadoes is possible. After the precipitation ends, strong gusty winds will occur overnight. Wind gusts of 35 to 45 mph are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 7, 8:50 AM EST, 3 hours 29 minutes before
Special Weather Statement National Weather Service Wilmington OH 850 AM EST Thu Feb 7 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071600- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 850 AM EST Thu Feb 7 2019 ...PATCHY DENSE FOG THIS MORNING... Areas of fog persist across the region this morning. Patchy dense spots will be observed where visibility is reduced to one quarter mile or less. As rain spreads back into the area, there will be some improvement in visibility. Motorists should be prepared for rapid changes in visibility this morning. Exercise extra caution and only use low beam headlights.
Local storm report, Feb 7, 9:06 AM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLOOD S IDAHO 39.09N 83.14W
02/07/2019 PIKE OH 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER.
&&
ALANRLocal storm report, Feb 7, 9:12 AM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
912 AM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 2 ENE RICHMOND DALE 39.21N 82.78W
02/07/2019 ROSS OH DEPT OF HIGHWAYS
CONTINUED FLOODING, WEST JUNCTION ROAD NEAR SALT CREEK
STILL FLOODED.
&&
JDRSpecial weather statement, Feb 7, 11:03 AM EST, 1 hour 16 minutes before
Special Weather Statement National Weather Service Wilmington OH 1103 AM EST Thu Feb 7 2019 OHZ026-034-035-042>046-051>056-064-065-074-071815- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield- Hocking- Including the cities of Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Circleville, Lancaster, Pickerington, and Logan 1103 AM EST Thu Feb 7 2019 ...PATCHY DENSE FOG THIS MORNING... Areas of fog will persist into early afternoon. Patchy dense spots will be observed where visibility is reduced to one quarter mile or less. As rain continues to spread back into the area, there will be some improvement in visibility. Motorists should be prepared for rapid changes in visibility this morning. Exercise extra caution and only use low beam headlights.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:19 PM EST | River Flood Warning | ILN | Pike, Scioto | 8 days |
| Feb 6, 7:45 PM EST | Dense Fog Advisory | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more | 8 hr |
| Feb 6, 7:59 PM EST | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 21 hr |
| Feb 7, 10:04 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 57 hr |
| Feb 7, 11:34 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 20 hr |
| Feb 7, 11:34 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 29 hr |
| Feb 7, 11:50 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Montgomery, Preble, Warren | 3 hr |
| Feb 7, 11:53 AM EST | River Flood Warning | ILN | Butler | 49 hr |
| Feb 7, 1:06 PM EST | Areal Flood Warning | ILN | Butler, Hamilton | 7 hr |
| Feb 7, 1:28 PM EST | Flash Flood Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Feb 7, 2:01 PM EST | Flash Flood Warning | ILN | Butler, Clermont, Greene, Hamilton, Montgomery, Warren | 3 hr |
| Feb 7, 2:02 PM EST | Areal Flood Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 50 hr |
| Feb 7, 2:20 PM EST | Special Weather Statement | ILN | Butler, Hamilton, Montgomery, Preble | 40 min |
| Feb 7, 2:22 PM EST | Areal Flood Warning | ILN | Greene, Warren | 30 hr |
| Feb 7, 2:43 PM EST | River Flood Warning | ILN | Adams | 30 hr |
| Feb 7, 2:53 PM EST | Wind Advisory | ILN | Auglaize, Brown, Butler, Champaign, Clark, Clermont and 18 more | 13 hr |
| Feb 7, 2:59 PM EST | Flash Flood Warning | ILN | Clermont | 2 hr |
| Feb 7, 3:03 PM EST | Special Weather Statement | ILN | Champaign, Clark, Clinton, Delaware, Greene, Madison and 2 more | 42 min |
| Feb 7, 3:06 PM EST | Special Weather Statement | ILN | Clermont, Hamilton | 39 min |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Miami, Montgomery | 34 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Montgomery | 36 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Warren | 34 hr |
| Feb 7, 3:13 PM EST | River Flood Warning | ILN | Butler, Hamilton | 28 hr |
| Feb 7, 3:25 PM EST | Areal Flood Advisory | ILN | Clark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more | 6 hr |
| Feb 7, 3:34 PM EST | Tornado Warning | ILN | Clark, Madison | 9 min |
| Feb 7, 3:41 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 17 min |
| Feb 7, 3:46 PM EST | Flash Flood Warning | ILN | Brown, Clark, Clermont, Clinton, Fayette, Greene and 2 more | 99 min |
| Feb 7, 4:05 PM EST | River Flood Advisory | ILN | Hamilton | 6 hr |
| Feb 7, 4:19 PM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Feb 7, 4:28 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 32 min |
| Feb 7, 4:31 PM EST | Areal Flood Warning | ILN | Darke, Miami, Shelby | 19 hr |
| Feb 7, 4:41 PM EST | Areal Flood Warning | ILN | Preble | 16 hr |
| Feb 7, 4:51 PM EST | Areal Flood Warning | ILN | Fairfield, Hocking, Pickaway, Pike, Ross | 13 hr |
| Feb 7, 5:01 PM EST | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton | 3 hr |
| Feb 7, 5:11 PM EST | Areal Flood Advisory | ILN | Clermont, Clinton, Greene, Warren | 3 hr |
| Feb 7, 5:15 PM EST | Areal Flood Warning | ILN | Montgomery | 3 hr |
| Feb 7, 5:23 PM EST | Areal Flood Advisory | ILN | Brown, Clark, Clinton, Fayette, Greene, Highland and 1 more | 5 hr |
| Feb 7, 5:26 PM EST | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 12 hr |
| Feb 7, 6:15 PM EST | River Flood Warning | ILN | Shelby | 24 hr |
| Feb 7, 6:52 PM EST | Areal Flood Warning | ILN | Delaware | 64 hr |
| Feb 7, 11:21 AM EST | Areal Flood Advisory | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 3 hr |
| Feb 7, 11:53 AM EST | River Flood Warning | ILN | Fayette, Franklin | 24 hr |
| Feb 7, 1:09 PM EST | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 4 hr |
| Feb 7, 1:47 PM EST | Special Weather Statement | ILN | Dearborn, Franklin, Ripley, Union | 43 min |
| Feb 7, 3:00 PM EST | River Flood Warning | ILN | Union, Wayne | 17 hr |
| Feb 7, 4:49 PM EST | Areal Flood Warning | ILN | Franklin | 13 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.